Citation: Unicron. "Peaceful and Calm, but Seeing Shit: An Experience with Amphetamine (Adderall) (exp2601)". Erowid.org. Sep 7, 2000. erowid.org/exp/2601
Ok...I was prescribed Adderall for ADD because my parents were concerned why it is that I failed out of college even though the girl of my dreams lived there and I had to come home and break up with her.
Took 10mg about 1 hour after waking up, showering, and getting dressed (most people talk about 30mg or more, but I started just 2 weeks ago). With my dose it wasn't so much a hyper, speedy feeling but more like the night before had given me the best sleep of my life. I've been taking it every day of the week so far and everyday it's generally the same. About 1 hour after taking it I felt more aware, more eager to do less than fun stuff like laundry and cleaning and stuff. No appetite whatsoever..haven't eaten well in 4 days..I'm going to quit for 2 days and eat like a horse. Constant desire (not need) to smoke. Very friendly but not anything ridiculous like E. 4:30 in the AM now, took it about 2pm. I'm feeling weird right now..I'm still a little more aware than someone about to sleep should be yet i'm looking forward to laying in bed, snuggling with my girl, and sleeping. She hates this shit because I no longer go to sleep when she wants to. I'm going to try to find the right dose to give me the perfect aware feeling without making me feel hyper and annoying. I feel that's the point of this drug in its context of helping me. Right now i'm taking twice the recommened dose and i'm growing tired of it..I would say the feeling right now is the best so far..very relaxed, peaceful and calm.
And now..the bad effects...
I'm seeing shit. No joke. I'm in a room lit with a lamp right now with all the surrounding rooms dark. Not actual visuals but shadows moving etc. I've called out my gf's name twice tonight thinking I saw her leave her room. Not cool whatsoever I must say. Maybe it's just sleep deprivation.
Hunger caught my ass tonight with a vengeance. I didn't feel hungry, actually, but very nauseous and stomach ill.
In closing, I would say that this stuff should be used mostly in accordance with your doctor..and very rarely as recreation.
P.S. This may just be me but get to bed before the sun starts to rise..this shit depresses me to no end.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.